# SDR SWAA2021072023021

- Difficulty date: October 13, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,711 hours, 44,181 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E DEFLECTOR CONTROL RIB I/B ATTACH ANGLE CRACKED. / REMOVED AND REPLACED ANGLE AT R/WING T/E DEFLECTOR CONTROL RIB I/B ATTACH AS PER SRM 51-40-02-0G-0. MG 443 10/21/2020
